# SDR IPXA2020082429355

- Difficulty date: August 3, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CENTER WING BOX UPPER SKIN HAS CORROSION O/B OF STA. XCW. 101 ABOVE STR. 10 & 13.REPAIRED CORRODED CENTER WING BOX UPPER SKIN AT NOTED LOCATIONS IAW VT-SAA EA 011-5710-01-A8476 REV. I/R AND UPS EO MD11-5730-77578-A. (MINOR)
